MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0103
Medical Device Problem Codes Thermal Decomposition of Device (1071); Display or Visual Feedback Problem (1184); Deformation Due to Compressive Stress (2889); Device Sensing Problem (2917); Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a atrial fibrillation/ left atrial appendage occlusion (laao) concomitant procedure, a versacross connect laac was selected for use.The physician attempted transseptal puncture (tsp) and the versacross wire was advanced however the physician was unsure if it was in the left atrium.Not being able to confirm location, the transseptal was redone.Upon removal, the wire was observed as mangled with the pigtail having lost its circular shape.Thus, a new versacross wire was opened with successful transseptal puncture performed.Rf was only applied once.There were no comments about resistance, only questions about not visualizing the sheath in the left atrium (la).Tenting was confirmed by operator and imager as low on the fossa but in an acceptable place to cross.The wire appeared to advance into the la initially with microbubble observed on tee, but it was never clearly seen as it typically appears.It was difficult to visualize.It was not possible to locate the wire after the first tsp attempt, so another was done which was easy to see.Anatomy was not difficult, just appeared to be in the lower and possibly thicker area of the septum.Tee, ice, flouro were used.No patient complications occurred.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.
 
Additional Manufacturer Narrative
Correction to the initial mdr in block(s) device codes (f10 and h6), in sections f - user facility / importer report information and h - device manufacturers only.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device has been received for analysis.Upon receipt at our post market quality assurance laboratory, the versacross rf wire was visually inspected and noted to have no damage or defects at its distal coil, however the distal curve of the wire was deformed.Also, the tip charred and it was within specification.Finally, during ice imaging test, it was not possible to view full distal curve in a single view, although wire rotation shows full wire is visible when each plane is in view.The reported allegations are confirmed based on inspection of and testing with the returned product.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23468585
Report Number2124215-2025-79532
Device Sequence Number12995685
Product Code DXF
UDI-Device Identifier00685447019473
UDI-Public(01)00685447019473
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0103
Device Catalogue NumberVXAK0103
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/10/2025
12/31/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/25/2025
01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown